Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

redtarget

Member
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About redtarget

  • Rank
    New Member
  1. Hey, it's good to read about your update! I'm happy to hear that things are going well for you It's nearly the end of 3 months for me, and I've been experiencing similar trends as you. I've had small pimples on occasions, but nothing cystic. The one good side effect of Accutane was that I didn't have to wash my hair frequently, but now I have to nearly everyday because the oil is back in its normal rotation (the humidity doesn't help in NY either). I've become active again in exercise sinc
  2. I've read your post before I started Accutane during summer of 09 and it was very hopeful for me to see the before and after pictures you posted. It really gave me the optimism I needed to go through the course, so I thank you for sharing your experience with us. It's been a little more than a month since my course has ended, and I am thankful that it's worked for me as well. Seeing your 9-month follow-up post and reading how well your skin is, made me really happy for you. In addition, I be
  3. Hey! I just stopped my course a few days ago - and I'm glad is over. Wow, so strange to not pop that pill when I have my dinner. The usual side effects (fatigue, knee pain, more fatigue, dry lips, etc) are still present. I just did a quick search that some of the side effects post-Accutane are long lasting, ie: joint pain. Also, I just read that some people are put on antibiotic soon after Accutane...did your derm suggest anything like this? Anyway, here's to all of us post-accutane folk
  4. Hey, Happy New Years! Congratulations on your journey - I can't believe it's over for you. I actually have 3 more weeks to go and thought of you, so I finally dragged myself here since it's been so long. I'm sorry about not responding to your question about hair loss earlier (I didn't check the board till now), but since you just got off of the course, you might still benefit from my suggestion. Personally, I have a lot of hair, so as much as I shed (which is the case before Accutane eve
  5. Hey, it's been a while! I'm glad to see that you requested a lower dosage...according to your weight, I was quite surprised to see the amount your Derm prescribed you after 1 month of 40mg. Accutane is really taxing on the body in more ways than one, and I believe it's sufficient to take the amount appropriate to the individual without going more than what it's necessary. I guess it would be different if you were on a 3-4 months course according to the dosage/body weight, but since you weren'
  6. I can't believe your derm has upped your dosage to 80mg! That's quite drastic. Did s/he explained why? I'm on my second month as well and still on 40mg. I asked if I would change dosage throughout my course and my derm said it won't be necessary...so I will be on 40mg for 6 months. I currently don't have anything active, but I don't know if keeping the same dosage throughout is the best way to treat acne for a long time to come, aka post-accutane. Everyone is different and every derm has t
  7. Hair loss hasn't really been a problem for me, but it seems like I'm progressing slower than you though we're only days apart on our courses. I'm taking 2000mg of flaxseed oil since I started and I make sure I get my essential fats daily in addition to that - perhaps you want to try that regiment since they're beneficial to dead skin cells (ie: hair and nails). I think that has reduced my need to moisturize constantly and thus the flaky/peeling aspect in the morning. My face is definitely dry
  8. Hey, finally catching up on your log here! I'm on the exact same page as you about the blackheads. I thought I was imagining things the first time I noticed how prominent they were, but wow, it's really intense all over my nose. I'm definitely blackhead prone in that area before Accutane, especially living in a congested city, but never like this! Hardest thing is that I can't touch it. I actually laugh at it and have to keep in mind to not have my face so close to people lol On the d
  9. Hey! Just wanted to let you know that I'm reading your log as well since my course is on a similar stage as you (today is Day 6 for me). I hope this will encourage you to keep up with the log when I'm sure there are other readers out there and it's really helpful for me to know how other people are reacting to Accutane day by day. I'm female, 24, and so far, I'm not experiencing any noticeable side effects. I do get tire from time to time, but Accutane is really helping my difficulty with sl
  10. Yeah, it's definitely allergy. Do you think this is something I can treat on my own by taking some OTC drug or should I get emergency treatment? They might be able to give me something different. I don't know if it's me getting paranoid, but I feel like my throat and all the areas that surround my face itch now.
  11. I tried on this gel yesterday afternoon...my skin didn't really have any severe reaction to it initially - other than a tingling sensation, but after a few hours...it started to turn red. I went on the site and found that turning slightly red was normal, but an hour later, it was a bit swollen as well. This morning, I found that my skin not only had a bit scratch off (probably due to an involuntary movement while sleeping since it itched), but the areas that I've applied the gel on have turned
  12. Hey everyone, This is my first time posting here. I've been reading people's stories over the past several weeks, and I had the urge to cry whenever I read the pain you guys were going through. I completely understand, and I wish no one has to go through something this trivial in harm to our body, and yet making a huge impact on our emotions. I wish the word - acne - doesn't exist. My skin treated me well over the past 20 years of my life...however; something occurred this past summer that
×